# SDR DALA1104959855

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1314
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT RT CANTED FRAME 1314, CRACKED BELOW AIRSTAIR ACTUATOR.  CUTOUT DAMAGED AREA 2" X 2" AREA NDT VERIFIED DAMAGE.  REMOVED IAW NDT SPM 06-10-01 FABBED & INSTALLED FILLER & DOUBLER IAW SRP DC9-A-53-10-17-801-663A-A.  REQUIRED INSPECTION COMPELTED.
